It's not usually due to something as serious as cancer.....I live in Oregon and was told that it's due to the latitude and longitude of where I live as well as the lack of sunshine here........and a poor diet. The supplement pills had no noticable side effects and corrected my level in 12 weeks. I've had to repeat the treatment about once a year though. I think one thing that can be problematic is if you need surgery......they don't like you to lose much blood when you're level is that low and may need to do blood transfusions. I wasn't to keen about that and delayed my surgery until my level was higher. I guess if it was emergency surgery you wouldn't have that option so it's best to just stay on top of it and keep your level up.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.